# SDR DALA2023030801728

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 71,626 hours, 28,566 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 3721 -IFSD- DUE TO UN-COMMANDED SHUTDOWN OF RIGHT ENGINE ON DESCENT. CORRECTIVE ACTION: FOUND FUEL LINE ON HMU NOT SEATED AND GASKET DAMAGED WHICH CAUSED FUEL TO LEAK ON ELECTRICAL CONNECTORS. REPLACED FUEL FSV TUBE, FUEL LINE BOLTS AND GASKET. COMPLETED ACTUATOR TEST AND ENGINE IDLE LEAK CHECK PER B737 AMM 71-00. OPS AND LEAK CHECK OK.
